A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

For the last couple of days my husband has been sleeping more and acted more tired. He hasn’t been sick and we haven’t done anything different but he’s been on depakote for many years to control his seizures. Last week, the doctor increased his dose to 1000 mg taken 3 times a day. That is the only pill he is taking. Could him taking more Depakote cause him to be more tired or is something else going on?

One of the common side effects of Depakote (divalproex sodium) is somnolence (excessive tiredness, sleepiness, etc). This is due to the depletion of L-Carnitine which can readily be replaced. However, one of the more rare but more deadly side effects of Depakote is heptatoxicity leading to high blood levels of ammonia which causes confusion, delirium, loss of consciousness, etc. Therefore, your husband should see a doctor immediately for evaluation.